# SDR FDEA201903090564

- Difficulty date: March 9, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3825
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[2 IN. GOUGE FOUND ON LE OF RT WING NEAR SLAT TRACK NR 3, 2019-03-09] REPAIRED IN REF TO SRM  57-40-02-2R, FIG 201, SHEETS 1 & 2.
